# SDR DLM11030881

- Difficulty date: September 27, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 51,119 hours, 6,139 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Module
- Condition: Loose
- Location: Crew Rest
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT STOW CREW REST MODULE, L1 DOOR BLOCKED.  FOUND LOOSE SCREW ON TRACK ASSY CAUSING INTERFERENCE WITH TRACK.  TIGHTENED SAME.  CREW REST MODULE OPEN/CLOSE AND LOCK/UNLOCK FUNCTIONS CHECKS OKAY.
